Extensions of kantorovich-type theorems for Newton's method

No Thumbnail Available

Date

2020

Authors

Argyros I.K.
George S.
Sahu D.R.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We extend the applicability of Newton's method, so we can approximate a locally unique solution of a nonlinear equation in a Banach space setting in cases not covered before. To achieve this, we find a more precise set containing the Newton iterates than in earlier works. © Instytut Matematyczny PAN, 2020

Description

Keywords

Citation

Applicationes Mathematicae Vol. 47 , 1 , p. 145 - 153

Endorsement

Review

Supplemented By

Referenced By